JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HYERS-ULAM-RASSIAS STABILITY OF A QUADRATIC TYPE FUNCTIONAL EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HYERS-ULAM-RASSIAS STABILITY OF A QUADRATIC TYPE FUNCTIONAL EQUATION
Lee, Sang-Han; Jun, Kil-Woung;
  PDF(new window)
 Abstract
In this Paper, we Prove the stability Of E quadratic type functional equation (equation omitted).
 Keywords
quadratic functional equation;stability;
 Language
English
 Cited by
1.
ON THE SOLUTION AND STABILITY OF THE QUADRATIC TYPE FUNCTIONAL EQUATIONS,;

대한수학회논문집, 2004. vol.19. 3, pp.477-493 crossref(new window)
2.
STABILITY OF A MIXED TYPE FUNCTIONAL EQUATION IN 3-VARIABLES,;

호남수학학술지, 2007. vol.29. 4, pp.543-554 crossref(new window)
3.
Refined Stability Results of Functional Equation in Four Variables,;;

Kyungpook mathematical journal, 2015. vol.55. 1, pp.73-81 crossref(new window)
1.
Non-Archimedean Hyers-Ulam Stability of an Additive-Quadratic Mapping, Discrete Dynamics in Nature and Society, 2012, 2012, 1  crossref(new windwow)
2.
Elementary remarks on Ulam–Hyers stability of linear functional equations, Journal of Mathematical Analysis and Applications, 2007, 328, 1, 109  crossref(new windwow)
3.
Refined Stability Results of Functional Equation in Four Variables, Kyungpook mathematical journal, 2015, 55, 1, 73  crossref(new windwow)
4.
Addition theorems and representations of topological semigroups, Journal of Mathematical Analysis and Applications, 2006, 316, 1, 9  crossref(new windwow)
5.
Decomposable functions and representations of topological semigroups, Aequationes mathematicae, 2010, 79, 1-2, 13  crossref(new windwow)
6.
STABILITY OF A MIXED TYPE FUNCTIONAL EQUATION IN 3-VARIABLES, Honam Mathematical Journal, 2007, 29, 4, 543  crossref(new windwow)
 References
1.
Pro. Nat. Acad. Sci. U.S.A., vol.27. pp.222-224 crossref(new window)

2.
Aeq. Math., vol.44. pp.125-153 crossref(new window)

3.
Proc. Amer. Math. Soc., vol.126. pp.3137-3143 crossref(new window)

4.
Int. J. Math. Math. Sci., vol.24. pp.351-359 crossref(new window)

5.
J. Math. Anal. Appl., vol.238. pp.305-315 crossref(new window)

6.
Aeq. Math., vol.43. pp.211-218 crossref(new window)

7.
Proc. Amer. Math. Soc., vol.72. pp.297-300 crossref(new window)

8.
J. Math. Anal. Appl., vol.250. pp.579-588 crossref(new window)

9.
Problems in Modern Mathematics(Science Editons),